# SDR AALA20150919005

- Difficulty date: September 19, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 42,452 hours, 17,288 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENG OIL QTY READ ZERO LO FOR 20 MINUTES.  LATER, NR 2 ENG OIL PRESS BEGAN FLUCTUATING INTO YELLOW RANGE.  AN EMER WAS DECLARED.  THE FLIGHT LANDED WITHOUT INCIDENT.  RT ENG OIL PRESS WAS 22 PSI.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED RT ENG FUEL & OIL HEAT EXCHANGER.
